# SDR AALA202109284160

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 24,775 hours, 5,071 cycles
- System (JASC): 2540 · Lavatories
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR "H" JAMS CLOSED DUE TO LOCKING PIN ON RIGHT BOTTOM OF DOOR. PIN WILL NOT STAY IN UNLOCKED POSITION. ADJUSTED PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
